2019
Том 71
№ 8

All Issues

Komarov G. N.

Articles: 2
Article (Russian)

On the solvability of physically nonlinear problems of Thermoelasticity

Komarov G. N., Oshkhunov M. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 7. - pp. 949-953

We study the problem of existence and uniqueness of generalized solutions of nonlinear vector boundary-value problems arising in the physically nonlinear theory of thermoelasticity. We prove the convergence of iteration processes in the space W 1 2.

Article (Russian)

Spectral problems with boundary and conjugating conditions depending on a parameter

Komarov G. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 12. - pp. 1653–1660

We establish generalized orthogonality conditions and prove a theorem on completeness of the collection of eigenfunctions of a spectral problem with boundary and conjugating conditions depending on a parameter for piecewise homogeneous bounded connected and disconnected domains.